Wednesday, August 20, 2008

You shouldn't have....

any effects from all the drugs we are pumping into your body on a daily basis.


*******************LIAR LIAR LIAR. *********************

2 days after chemo infusion and radiation, I can say I have effects. I feel horrible, nauseous, tired, cranky etc. I am trying to be upbeat and positive but lets get real. I am willingly taking a drug that in a sense will poison me and I am also willingly letting them shoot radiation through the lower half of me. I know the benefits (cancer be gone) are more worthwhile than NOT doing it but every once in awhile I feel like I CAN'T DO THIS!

Other than that, everything is pretty much status quo. I do this for 6 weeks then I meet with the surgeon and discuss surgery. I use to think 6 was my luck number but I have too much going on with the 6.. check this I have 6 weeks of chemo/radiation. My surgery is on 10/06 and is suppose to be 6 hours long and my hospital stay is also projected to be 6 days! Weird huh? I always had a thing with numbers.

1 comment:

Paola said...

Hey Kathy, you left out the most important thing related to the number 6. You have 6 kids.
Just wanted to let you know that I'm reading your post everyday and going threw this journey with you. I sent you pictures of the way my brother changed in the different stages. Take care and be strong you can do it.
If you feel like being a bit** one day it's completely normal nobody expects you to be a ray of sunshine all the time. You are going through a lot.